Similarity solutions for unsteady rivulets

Yazariah Mohd Yatim, Stephen Wilson, Brian Duffy, Roland Hunt

Research output: Chapter in Book/Report/Conference proceedingConference contribution book

Abstract

Similarity solutions representing unsteady gravity-driven flow of thin slender non-uniform rivulets down an inclined plane are described.
Original languageEnglish
Title of host publicationMathematics in Industry 2010
Subtitle of host publicationProgress in Industrial Mathematics at ECMI 2008
PublisherSpringer
Pages617-622
Number of pages6
Volume15
Edition2
ISBN (Print)978-3-642-12109-8
DOIs
Publication statusPublished - 2010

Publication series

NameMathematics in industry
PublisherSpringer
Number2
Volume15

    Fingerprint

Keywords

  • mathematics
  • industry
  • unsteady rivulets
  • similarity solutions

Cite this

Mohd Yatim, Y., Wilson, S., Duffy, B., & Hunt, R. (2010). Similarity solutions for unsteady rivulets. In Mathematics in Industry 2010: Progress in Industrial Mathematics at ECMI 2008 (2 ed., Vol. 15, pp. 617-622). (Mathematics in industry; Vol. 15, No. 2). Springer. https://doi.org/10.1007/978-3-642-12110-4_98